RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1131–1134 (Mi izv3044)  

An estimate for the growth of smooth functions

L. D. Ivanov


Full text: PDF file (361 kB)

Bibliographic databases:
Received: 10.11.1963

Citation: L. D. Ivanov, “An estimate for the growth of smooth functions”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1131–1134

Citation in format AMSBIB
\Bibitem{Iva64}
\by L.~D.~Ivanov
\paper An estimate for the growth of smooth functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1131--1134
\mathnet{http://mi.mathnet.ru/izv3044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=168711}
\zmath{https://zbmath.org/?q=an:0142.30502}


Linking options:
  • http://mi.mathnet.ru/eng/izv3044
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:101
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019